# SDR DXTA2025032602797

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- Aircraft time: 8,947 hours, 5,227 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A SMALL DENT ON THE LH LOWER PYLON TRAILING EDGE SKIN.  THE DENTS DEPTH IS MEASURED AT -.031.  MAX ALLOWABLE LIMIT IS -.100.
